# SDR DALA14011069210

- Difficulty date: February 7, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAU INTERCOSTAL, BS 1204 BETWEEN LONGERON 29 AND 30R CORRODED.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-10-03 AND DWG 5936071, REV W.
